# SDR USAA2014042500003

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 43,330 hours, 17,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L ARMED & DISARMED STATUS STRAP STUCK BEHIND DOOR OPERATING HANDLE.  REPOSITIONED DOOR STRAP, NOW OK AT DOOR 2L.
